# SDR 2011F00049

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 21,494 hours, 18,401 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 60034017351S
- Condition: Corroded
- Location: Fs 280
- Part time: 21,494 hours, 18,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FWD FLOOR SUPPORT FOUND CORRODED.
